# SDR DALA2022011200252

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 68,864 hours, 8,875 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3353 - ATB- TO DSS DUE TO FLIGHT CREW REPORTED BIRD STRIKE TO NOSE GEAR AREA. ENGINE 1 STALL MESSAGE WITH NO ABNORMAL INDICATIONS. CORRECTIVE ACTION: COMPLIED WITH BIRD STRIKE INSPECTION LEFT ENGINE PER A330 TSM. NO EVIDENCE OF CORE INGESTION. ONE FAN BLADE HAS SMALL DENT, OK FOR SERVICE PER A330 AMM. FOUND 4 EXIT GUIDE VANES WITH BASE DAMAGE, DEFERRED TO MONITOR LOG (MUST BE REPAIRED WITHIN 51 HOURS). C/W ENGINE RUN. NO DEFECTS NOTED. (8297508)
